# SDR CALA2025071606631

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 51,047 hours, 18,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON EQUIP VERIFY DOOR IS CLOSED AND LOCKED , APPLY MEL 5203G PERFORMED OPEN THE ELECTRONIC EQUIPMENT DOOR WHEN THE DOOR HANDLE WILL NOT MOVE IAW AMM 52-48-41-010-801 &  PERFORMED ELECTRONIC EQUIPMENT ACCESS DOOR INDICATION SWITCH TEST IAW AMM 52-71-42-710-801, DOOR WORKING OK, AND INDICATION DOOR EQUIP  LIGHT, WORKING PROPERLY. A/C OK TO CONTINUE.
